# SDR COMA9960485

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

THICK OILY SMOKE IN COCKPIT FROM THE AIRCRAFT SYSTEM.  REPLACED THE LEFT ENGINE.
